# SDR AALA2019052209008

- Difficulty date: May 19, 2019
- Submitted: May 30, 2019
- Operation: Air carrier
- Aircraft: N837AN
- Make and model: Boeing 787-9
- Aircraft serial: 40658
- Aircraft time: 3,289 hours, 347 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT NOTICED BURNING SMELL FOLLOWED BY PACK MODE LEFT MESSAGE.***SUPPLEMENTAL TO UPDATE SECTION 3, SECTION 4, AND SECTION 5. MAINTENANCE REPLACED LEFT AC PACK PER 21-52-02.*** (CLOSED)
